# SDR FDEA201109264125

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 43,051 hours, 22,189 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Strut
- Part number: C231098101
- Part serial: L442
- Condition: Failed
- Location: Nlg
- Part time: 545 hours, 304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE NORMAL GEAR EXTENTION AND RETRACTION POST REINSTALLATION OF   MLG ACTUATORS.  THE NLG TELESCOPIC DRAG STRUT WITH THE PIN INSTALLED, BEGAN TO RETRACT AND SHEARED THE PIN AND THE DOWN LOCK VALVE.  R & R NLG TELESCOPIC STRUT IAW AMM 32-31-24-04.  PERFORMED FREEFALL EXTENTION, NLG TEST ON GROUND, AND LEAK CHECK IAW AMM 32-33-00-05, 32-31-00-05, 32-31-24-04.  LEAK AND OPS CHECK GOOD. SERVICABLE NLG TELESCOPING DRAG STRUT.
